Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Delayed periods, brownish discharge, pregnancy test negative. Urine culture showing candida albicans. What could be the problem?

i am 31, married, saw my period on the 12th of may 2012, since then, am yet to see my flow, did a pregnancy blood test on the 3rd of july, it was negative, also did a hvs and urine culture but there was no significant bacterial growth , though the culture yielded moderate growth of candida albicans . Have also been experiencing a brownish discharge for the past two weeks. what could the problem be?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello I have gone through your query and understood your concerns.

The symptoms you provided could be vulvovaginal candidiasis. I could suggest you over the counter available medicines for now i.e, femstat3 2% cream, 5gm intravaginally for 3 days.

You can follow up or ask if you still have problems.
Hope this helped you.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor